Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (5): 681-690    DOI: 10.1007/s10114-016-6245-1
Articles Current Issue| Next Issue| Archive| Adv Search |
Uniform Homeomorphisms of Unit Spheres and Property H of Lebesgue-Bochner Function Spaces
Qing Jin CHENG1, Yun Bai DONG2
1. School of Mathematical Sciences, Xiamen University, Xiamen 361005, P. R. China;
2. School of Mathematics and Computer, Wuhan Textile University, Wuhan 430073, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7